# SDR SWAA2013101121083

- Difficulty date: October 4, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 68,635 hours, 64,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD NO STEP PANEL ANGLE CRACKED AT AFT END.  R & R ANGLE IAW SRM.
